# SDR UIEA2020091852004

- Difficulty date: September 15, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,675 hours, 19,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Part number: 56010005306
- Condition: Inadequate
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMK IS INCOMPLETE, 2 SERVICEABLE EMK'S ON AIRCRAFT,EMERGENCY MEDICAL EQUIPMENT, EMERGENCY MEDICAL KIT (EMK).  TRANSFERRED TO MDDR 134412, IAW MEL 25-64-01-02B CAT D.  REMOVED AND REPLACED AFT EMK, IAW 25-60-00.  THIS CLEARS MDDR 134412.  PLACARD REMOVED.
